Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. G├╝neysu - D. Pallara

Functions with bounded variation on a class of Riemannian manifolds with Ricci curvature unbounded from below

created by pallara on 27 Nov 2012
modified on 13 Aug 2017

[BibTeX]

Published Paper

Inserted: 27 nov 2012
Last Updated: 13 aug 2017

Journal: Mathematische Annalen
Volume: 363
Pages: 1307-1331
Year: 2015
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1